# SDR AALA202012239012

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,342 hours, 9,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62945
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF SEAT TRACK BETWEEN STA 1800 AND STA 1842.5 AT RBL 74, MEASURING L=42.0 IN, W=0.5 IN, D=0.024 IN.  REPLACED SEAT TRACK WITH NEW, IAW SRM 53-0052-2R-3 AND EA310400.
